Monodromy and Picard-Fuchs equations for families of K3-surfaces and elliptic curves
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 19 (1986) no. 4, p. 583-607
@article{ASENS_1986_4_19_4_583_0,
     author = {Peters, Christiaan},
     title = {Monodromy and Picard-Fuchs equations for families of $K3$-surfaces and elliptic curves},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 19},
     number = {4},
     year = {1986},
     pages = {583-607},
     doi = {10.24033/asens.1519},
     zbl = {0612.14006},
     mrnumber = {88e:14009},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1986_4_19_4_583_0}
}
Peters, C. Monodromy and Picard-Fuchs equations for families of $K3$-surfaces and elliptic curves. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 19 (1986) no. 4, pp. 583-607. doi : 10.24033/asens.1519. http://www.numdam.org/item/ASENS_1986_4_19_4_583_0/

[B] A. Beauville, Les familles stables de courbes elliptiques sur P2 admettant quatre fibres singulières (C. R. Acad. Sc., Paris, T. 294, 1982, p. 657). | MR 83h:14008 | Zbl 0504.14016

[Ba-P] W. Barth and C. Peters, Automorphisms of Enriques Surfaces (Invent. Math., Vol. 73, 1983, pp. 383-411). | MR 85g:14052 | Zbl 0518.14023

[B-B] W. L. Baily, Jr and A. Borel, Compactification of arithmetic quotients of bounded symmetric domains (Ann. Math., Vol. 84, 1966, pp. 422-528). | MR 35 #6870 | Zbl 0154.08602

[B-P] F. Beukers and C. Peters, A family of K3-surfaces and ζ (3) (Journal für d.r.u. angew. Math., Vol. 351, 1984, pp. 42-54). | MR 87h:11056 | Zbl 0541.14007

[B-P-V] W. Barth, C. Peters and A. Van De Ven, Compact Complex Surfaces, Ergebnisse der Math. 3 Folge, Band 4, Springer-Verlag, 1984. | MR 86c:32026 | Zbl 0718.14023

[D] P. Deligne, Équations différentielles à points singuliers réguliers (Lect. Notes Math., 163, Springer-Verlag, 1970). | MR 54 #5232 | Zbl 0244.14004

[K-F] F. Klein and R. Fricke, Vorlesungen über die Theorie der elliptischen Modulfunctionen, I, Teubner, Leipzig, 1890 ; II, Teubner, Leipzig, 1892. | JFM 22.0455.02

[M] D. R. Morrison, Some remarks on the moduli of K3-surfaces. In : Classification of algebraic and analytic manifolds, Progress in Math., 39, Birkhöuser Verlag, 1983, pp. 303-332. | MR 85h:32038 | Zbl 0526.14025

[M2] D. R. Morrison, On K3-surfaces with large Picard number (Invent. Math., Vol. 75, 1984, pp. 105-121). | MR 85j:14071 | Zbl 0509.14034

[N] V. Nikulin, Integral symmetric bilinear forms and some of their applications (Izv. Akad. Nauk S.S.S.R., Vol. 43, 1979, pp. 111-177 ; Math. U.S.S.R. Izvestija, Vol. 14, 1980, pp. 103-167). | Zbl 0408.10011

[P] I. Piatečkii-Shapiro, Geometry of classical domains and automorphic functions (Russian), Fizmatgiz, Moscow, 1961. French transl. Dunod, Paris, 1966.

[P-S] C. Peters and J. Steenbrink, Infinitesimal variations of Hodge structure and the generic Torelli problem for projective hypersurfaces, In : Classification of algebraic and analytic manifolds, Progress in Math., 39, Birkhöuser Verlag, 1983, pp. 399-463. | MR 85j:32036 | Zbl 0523.14009

[R] H. Rademacher, Topics in analytic number theory (Grundlehren Math. Wiss., 169, Springer-Verlag, 1973). | MR 51 #358 | Zbl 0253.10002

[R-S] R. Remmert and K. Stein, Über die wesentlichen Singularitöten analytischer Mengen (Math. Ann., Vol. 126, 1953, pp. 263-306). | MR 15,615e | Zbl 0051.06303

[S] W. Schmid, Variation of Hodge structure : the singularities of the period mapping (Invent. Math., Vol. 22, 1973, pp. 211-319). | MR 52 #3157 | Zbl 0278.14003

[S1] T. Shioda, On elliptic modular surfaces (J. Math. Soc. Japan, Vol. 24, 1972, pp. 20-59). | MR 55 #2927 | Zbl 0226.14013

[S2] T. Shioda, The period map of abelian surfaces (J. Fac. Sc. Univ. Tokyo, Vol. 25, 1978, pp. 47-59). | MR 58 #690 | Zbl 0405.14021

[S-B] J. Stienstra and F. Beukers, On the Picard-Fuchs equation and the formal Brauer group of certain elliptic K3-surfaces (Math. Ann., Vol. 271, 1985). | MR 86j:14045 | Zbl 0539.14006